# SDR CA050609015

- Difficulty date: June 9, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,831 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 3036180
- Part serial: RGB123052
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 29,392 hours, 11,410 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION  , NR 2 ENGINE RGB CHIP DETECTOR FOUND FLAGGED. WHEN REMOVING CHIP DETECTOR FOR INSPECTION , AUTO SHUTOFF DID NOT ACTIVATE AS LARGE METAL CHIP FOUND HOLDING CHIP DETECTOR BASE VALVE OPEN. CHIP POSSIBLY GEAR MATERIAL. CHIP LARGE ENOUGH TO STRADDLE BOTH PINS OF CHIP DETECTOR. ENTIRE ENGINE ASSEMBLY REMOVED, TO BE FORWARDED TO REPAIR FACILITY.
